American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] D. Suryanarayana and R. Sitaramachandra Rao. On the order of the error function fo the $k$-free integers . Proc. Amer. Math. Soc. 28 (1971) 53-58. MR 0271044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ivan Niven. Averages of exponents in factoring integers . Proc. Amer. Math. Soc. 22 (1969) 356-360. MR 0241373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Lal and W. J. Blundon. Corrigenda: ``Statistics on certain large primes'' . Math. Comp. 22 (1968) 911. MR 0238785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Shanks. Lal's constant and generalizations . Math. Comp. 21 (1967) 705-707. MR 0223315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. Halberstam. Footnote to the Titchmarsh-Linnik divisor problem . Proc. Amer. Math. Soc. 18 (1967) 187-188. MR 0204379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. M. Stark. On the asymptotic density of the $k$-free integers . Proc. Amer. Math. Soc. 17 (1966) 1211-1214. MR 0199161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick R. Ahern. Elementary methods in the theory of primes . Trans. Amer. Math. Soc. 118 (1965) 221-242. MR 0180537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Shanks. On maximal gaps between successive primes . Math. Comp. 18 (1964) 646-651. MR 0167472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. Levinson. The prime number theorem from ${\rm log}\,n!$ . Proc. Amer. Math. Soc. 15 (1964) 480-485. MR 0162777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David C. Mapes. Fast method for computing the number of primes less than a given limit . Math. Comp. 17 (1963) 179-185. MR 0158508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Shanks. Supplementary data and remarks concerning a Hardy-Littlewood conjecture . Math. Comp. 17 (1963) 188-193. MR 0159797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul T. Bateman and Roger A. Horn. A heuristic asymptotic formula concerning the distribution of prime numbers . Math. Comp. 16 (1962) 363-367. MR 0148632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. E. Mamangakis. Remark on $\pi (x) = o(x)$ . Proc. Amer. Math. Soc. 13 (1962) 664-665. MR 0143739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eckford Cohen. Arithmetical notes. VIII. An asymptotic formula of R\'enyi . Proc. Amer. Math. Soc. 13 (1962) 536-539. MR 0138606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John W. Wrench. Evaluation of Artin's constant and the twin-prime constant . Math. Comp. 15 (1961) 396-398. MR 0124305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1